# SDR GLBA20030646

- Difficulty date: June 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 18,633 hours, 22,686 cycles
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF ELECTRICAL SMOKE IN COCKPIT, INSPECTED A/C SYSTEMS, FOUND NO DEFECTS.
